# SDR UALA2012012400493

- Difficulty date: January 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,212 hours, 11,250 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON, NR 1 HEAT SHIELD SEGMENT BULB SEAL IS WORN ON FWD END OF SEGMENT.  MAINT TEXT: THE COVER GAP STRIP ON NR 1 IS ALSO DAMAGED.  REMOVED BULB SEAL AND COVER GAP STRIP FROM NR 1 SHIELD SEGMENT OF NR 2 ENGINE PYLON.  ACP HFEC INSP OF HOLES AS NEEDED, NO CRACKS FOUND.  REPLACED HEAT BLANKETS ON TOP OF NR 1 SEGMENT OF NR 2 ENGINE PYLON, SEALANT IS DRYING BLANKET IS TEMPORARILY SECURED, STARTED DRILLING GAP SEAL.
